# SDR CALA2023011000065

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 44,331 hours, 15,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 422184
- Condition: Inoperative
- Location: M1671
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY BATTERY PACKS FAILED CAPACITY CHECK. REF TO PEMCO NR 13245.0019 REMOVED AND REPLACED WITH NEW BATTERY PACKS. POST INSTALLED TEST OK. IAW B737 AMM 33-51-06-960-805. WORK PERFORMED BY V935367, ENTEREDD BY V927860
